# SDR FDEA202505220784

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 20,449 hours, 7,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586948
- Condition: Cracked
- Location: Zone 200
- Part time: 20,449 hours, 7,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 251YFF WITH A PUNCTURE MAIN DECK CARGO FLOOR PANEL 251YFF WAS REPAIRED IAW SRM 53-00-50-2R PAR 4 B FIG 201   SHEET 2 REV 90 AUG 15/2024
